# SDR P2EA99056

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  WHEELWELL LOWER TRANSVERSE BEAM AT BS 685, RBL 24.80.  DEFECT SIZE:  LENGTH:  2.00 INCHES.  REPLACED TRANSVERSE BEAM AT BS 685 BETWEEN LBL 50 INCH AND RBL 50 INCH PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2, PAGES 1 AND 5. SEE COOPESA W.O. M1-0005-1-112, VAM 100 NR 514.  (X)
